# SDR FDEA201211214115

- Difficulty date: November 21, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ABA7202117
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBSERVER SEAT, LOWER FLOOR WEB FOUND EDGE CRACKED.   REPAIR CARRIED OUT IAW SRM 53-10-51, REPAIR 1, FIGURE 202,   REVISION 51. REPAIR PARTS INSTALLED IAW SRM 51-35-01,   REVISION 51.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REVISION 115.
